# SDR DALA2014080204355

- Difficulty date: August 1, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 894-1026
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK X=54, BS 894-1026.  CORROSION REMOVED IAW SRM 51-10-3 PAR 26-(VT) AND FOUND OUT OF LIMITS IAW SRM 53-05, FIG 4B.  SEAT TRACK REPLACED IAW SRM 53-05 FIG 4F, SRM 53-05 FIG. 4F AND DWG -3925837, REV A.
